Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Sudden episodes of dizzyness causing pain in head on left side - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1764 Questions

User :   Hi, ;ately the left side of my head had been hurting fro no reason
User :   also sometimes i get dizzy
User :   it happened liek 5 mins ago
User :   i was sitting down and out of nowhere i felt dizzy
User :   for like 1 second
User :   any idea what it could be?
Doctor :   hi
Doctor :   ok
Doctor :  
please provide your age, gender, location and occupation
User :   im a male, 19 years old, and im a student
Doctor :  
ok
Doctor :  
do you black out at these times?
User :   no not at all
Doctor :  
ok
Doctor :  
since when these episodes are occuring?
User :   its been like a week now
Doctor :  
ok
Doctor :  
have you changed your diet at this time or before this?
User :   no
Doctor :  
is there any history of stroke in your family?
User :   no
User :   not that i know of
Doctor :  
ok
Doctor :  
i would recommend you to get an examination done
Doctor :  
and few blood tests to see why you are having these symptoms
User :   well
User :   last week i had a cold
User :   and everytime i could cough

Doctor :  
ok
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor